# SDR DL72S960880

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485DA
- Make and model: Boeing 727232
- Aircraft serial: 20865
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1233
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B-1 LETTER CHECK, 1 INCH CRACK VERT WEB OF TORQUE BOX TOP ROW OF RIVETS LT SIDE AT STA 1233.  REPAIRED PER M/M 53-11-0 PG 832.
